Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 3, Pages 235-254
http://dx.doi.org/10.1155/S1110757X0430118X

Analysis of an age-dependent SI epidemic model with disease-induced mortality and proportionate mixing assumption: the case of vertically transmitted diseases

Faculty of Mathematical Sciences, University of Khartoum, P.O. Box 321, Khartoum 11115, Sudan

Received 30 January 2003; Revised 8 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. El-Doma, “Analysis of an age-dependent SI epidemic model with disease-induced mortality and proportionate mixing assumption: the case of vertically transmitted diseases,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 235-254, 2004. doi:10.1155/S1110757X0430118X